# SDR DALA1231590933

- Difficulty date: May 14, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 61,640 hours, 46,712 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 222 Lbl 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK HAS CORROSION AT BS 222, LBL4, ON INVESTIGATION FOUND DAMAGE TO SEAT TRACK TO BE OUT OF LIMITS PER SRM 53-05 PG 28 FIG 4B-1.  REPLACED SEAT TRACK IAW SRM.
